Archives de pediatrie : organe officiel de la Societe francaise de pediatrie · 2023
An unusual route of non-intentional intoxication by ecstasy in a toddler.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lemoine C, Bréhin C, Micheau P, Lavit M, Claudet I
Аннотация
We report a pediatric case of ecstasy intoxication via an unusual route. A mother called the emergency services after her daughter had inserted an ecstasy pill into her nose. During transportation, the child developed hypertension, tachycardia, and tachypnea. She was admitted to the nearest regional hospital, where a physical examination revealed psychomotor agitation, mydriasis, hypertension, tachycardia, and no hyperthermia. Blood tests showed no abnormalities. She was subsequently transferred to a tertiary-level pediatric hospital. During transportation, she was described as being intensely agitated with persistent mydriasis, tachycardia, and high blood pressure. Urinary toxicological screening confirmed the presence of MDMA. She was discharged after 24 h.